# SDR SWAA010413

- Difficulty date: February 9, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 35,787 hours, 35,969 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6547952358
- Part serial: 1621504
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR CRACKED INSIDE AT LOWER FWD CORNER ANGLE BRACKET, WEB SKIN AND FWD SIDE OF DOOR, INSIDE, LOWER SIDE STOP FITTING FASTENER.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
